Alert archive / Georgia / River Flood Warnings in 2010

River Flood Warning 137, NWS Atlanta, GA

December 1, 2010Clarke County, Greene County, Oconee County, Georgia

NWS Atlanta, GA issued this river flood warning at Dec 1, 2010, 6:51 AM EST for Clarke County, Greene County, Oconee County, Georgia. It took effect at Dec 1, 2010, 10:30 AM EST. It was in force for 8 hr.

The area

The counties it named.

The facts

Issued
Dec 1, 2010, 6:51 AM EST (11:51 UTC)
In effect from
Dec 1, 2010, 10:30 AM EST
Expired
Dec 1, 2010, 6:36 PM EST
In force
8 hr
Issued by
NWS Atlanta, GA
Flood severity
Minor

Counties Clarke County, GA, Greene County, GA, Oconee County, GA

The radar

The Robins AFB radar (KJGX), 124 km from the middle of the area, began a volume at 11:48 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Oconee River near Penfield (PNFG1).

Action stage
11 ft
Minor stage
13 ft
Moderate stage
18 ft
Major stage
27 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 02218300, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

366 
WGUS42 KFFC 011151
FLWFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
651 AM EST WED DEC 1 2010

...THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A FLOOD 
WARNING FOR THE FOLLOWING RIVERS IN GEORGIA...

  OCONEE RIVER NEAR PENFIELD AFFECTING CLARKE...GREENE AND OCONEE 
  COUNTIES

.RECENT HEAVY RAINFALL HAS CAUSED SIGNIFICANT RUNOFF INTO STREAMS AND
RIVERS WHICH WILL CAUSE FLOODING IN SOME AREAS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

ALL PERSONS WITH INTERESTS ALONG THE RIVER SHOULD MONITOR THE LATEST
FORECASTS...AND BE PREPARED TO TAKE NECESSARY PRECAUTIONS TO PROTECT
LIFE AND PROPERTY.

THE LATEST STAGE DATA WAS FURNISHED IN COOPERATION WITH THE UNITED 
STATES GEOLOGICAL SURVEY.

&&

GAC059-133-219-020151-
/O.NEW.KFFC.FL.W.0137.101201T2200Z-101203T0800Z/
/PNFG1.1.ER.101201T2200Z.101202T0600Z.101203T0200Z.NO/
651 AM EST WED DEC 1 2010

THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A
* FLOOD WARNING FOR 
  THE OCONEE RIVER NEAR PENFIELD
* FROM THIS AFTERNOON UNTIL LATE THURSDAY NIGHT.
* AT 6 AM EST WEDNESDAY THE STAGE WAS 10.1 FEET...AND RISING.
* MINOR FLOODING IS FORECAST. 
* FLOOD STAGE IS 11.0 FEET. 
* FORECAST TO RISE ABOVE FLOOD STAGE BY LATE THIS AFTERNOON AND 
  CONTINUE TO RISE TO NEAR 11.2 FEET THIS EVENING. THE RIVER IS
  FORECAST TO FALL BELOW FLOOD STAGE LATE THURSDAY EVENING.
* AT 11.0 FEET...FLOOD STAGE IS REACHED. MINOR FLOODING OCCURS. THE 
  RIGHT BANK BEGINS TO OVERFLOW INTO AGRICULTURAL LANDS AND PASTURES.
* THIS CREST COMPARES TO A PREVIOUS CREST OF 11.1 FEET ON MAR 12 2010.

$$
3 follow-up statements
161 
WGUS82 KFFC 011508
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1008 AM EST WED DEC 1 2010

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN GEORGIA...
 
  BIG CREEK NEAR ALPHARETTA AFFECTING FORSYTH AND FULTON COUNTIES 

  OCONEE RIVER NEAR PENFIELD AFFECTING CLARKE...GREENE AND OCONEE 
  COUNTIES 
 
GAC117-121-020148-
/O.EXT.KFFC.FL.W.0135.000000T0000Z-101202T0148Z/
/APHG1.1.ER.101201T0136Z.101201T0500Z.101201T1948Z.NO/
1008 AM EST WED DEC 1 2010

...FLOOD WARNING CONTINUES FOR
  THE BIG CREEK NEAR ALPHARETTA.
* UNTIL THIS EVENING. 
* AT 930 AM WEDNESDAY THE STAGE WAS 7.4 FEET...AND STEADY.
* MINOR FLOODING WILL CONTINUE. 
* FLOOD STAGE IS 7 FEET. 
* THE CREEK WILL REMAIN NEARLY STEADY THEN FALL BELOW FLOOD STAGE 
  BY THIS AFTERNOON.
* AT 7 FEET...MINOR FLOODING OF WOODLANDS 
  AND FIELDS BEGIN ALONG THE CREEK BETWEEN CUMMING IN FORSYTH 
  COUNTY...TO ALPHARETTA AND ROSWELL IN NORTH FULTON COUNTY.  
  FLOODING STARTS TO EFFECT THE BIG CREEK GREENWAY NEAR ALPHARETTA 
  WITH ABOUT 200 FEET OF THE GREENWAY BECOMING CLOSED. 

$$

GAC059-133-219-020508-
/O.EXT.KFFC.FL.W.0137.101201T1530Z-101203T1630Z/
/PNFG1.1.ER.101201T1530Z.101203T0000Z.101203T1030Z.NO/
1008 AM EST WED DEC 1 2010

...FLOOD WARNING CONTINUES FOR
  THE OCONEE RIVER NEAR PENFIELD.
* FROM LATE THIS MORNING UNTIL FRIDAY MORNING.
* AT 915 AM WEDNESDAY THE STAGE WAS 10.9 FEET...AND RISING.
* MINOR FLOODING IS FORECAST. 
* FLOOD STAGE IS 11 FEET. 
* FORECAST TO RISE ABOVE FLOOD STAGE BY LATE THIS MORNING AND 
  CONTINUE TO RISE TO NEAR 11.8 FEET BY THURSDAY EVENING. THE RIVER 
  WILL FALL BELOW FLOOD STAGE BY FRIDAY MORNING.
* AT 11 FEET...FLOOD STAGE IS REACHED. MINOR FLOODING OCCURS. THE 
  RIGHT BANK BEGINS TO OVERFLOW INTO AGRICULTURAL LANDS AND PASTURES.

$$
775 
WGUS82 KFFC 011856
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
156 PM EST WED DEC 1 2010

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN GEORGIA...
 
  BIG CREEK NEAR ALPHARETTA AFFECTING FORSYTH AND FULTON COUNTIES 
 
  OCONEE RIVER NEAR PENFIELD AFFECTING CLARKE...GREENE AND OCONEE 
  COUNTIES 

GAC117-121-020156-
/O.EXT.KFFC.FL.W.0135.000000T0000Z-101202T0156Z/
/APHG1.1.ER.101201T0136Z.101201T0500Z.101201T1956Z.NO/
156 PM EST WED DEC 1 2010

...FLOOD WARNING CONTINUES FOR
  THE BIG CREEK NEAR ALPHARETTA.
* UNTIL THIS EVENING. 
* AT 130 PM WEDNESDAY THE STAGE WAS 7.2 FEET...AND SLOWLY FALLING.
* MINOR FLOODING WILL CONTINUE. 
* FLOOD STAGE IS 7 FEET. 
* THE CREEK WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY LATE THIS 
  AFTERNOON.
* AT 7 FEET...FLOOD STAGE IS REACHED.  MINOR FLOODING OF WOODLANDS 
  AND FIELDS BEGIN ALONG THE CREEK BETWEEN CUMMING IN FORSYTH 
  COUNTY...TO ALPHARETTA AND ROSWELL IN NORTH FULTON COUNTY.  
  FLOODING STARTS TO EFFECT THE BIG CREEK GREENWAY NEAR ALPHARETTA 
  WITH ABOUT 200 FEET OF THE GREENWAY BECOMING CLOSED. 

$$

GAC059-133-219-020855-
/O.CON.KFFC.FL.W.0137.000000T0000Z-101203T1630Z/
/PNFG1.1.ER.101201T1600Z.101203T0000Z.101203T1030Z.NO/
156 PM EST WED DEC 1 2010

THE FLOOD WARNING CONTINUES FOR
  THE OCONEE RIVER NEAR PENFIELD.
* UNTIL FRIDAY MORNING.
* AT 115 PM WEDNESDAY THE STAGE WAS 10.9 FEET...AND STEADY.
* MINOR FLOODING IS FORECAST. 
* FLOOD STAGE IS 11 FEET. 
* FORECAST TO RISE ABOVE FLOOD STAGE BY THIS AFTERNOON AND CONTINUE 
  TO RISE TO NEAR 11.8 FEET BY THURSDAY EVENING. THE RIVER WILL FALL 
  BELOW FLOOD STAGE BY FRIDAY MORNING.
* AT 11 FEET...FLOOD STAGE IS REACHED. MINOR FLOODING OCCURS. THE 
  RIGHT BANK BEGINS TO OVERFLOW INTO AGRICULTURAL LANDS AND PASTURES.

$$
053 
WGUS82 KFFC 012336
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
636 PM EST WED DEC 1 2010

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN 
GEORGIA...
 
  OCONEE RIVER NEAR PENFIELD AFFECTING CLARKE...GREENE AND OCONEE 
  COUNTIES

 
GAC059-133-219-020006-
/O.CAN.KFFC.FL.W.0137.000000T0000Z-101203T1630Z/
/PNFG1.1.ER.101201T1600Z.101201T1630Z.101201T1635Z.NO/
636 PM EST WED DEC 1 2010

THE FLOOD WARNING IS CANCELLED FOR
  THE OCONEE RIVER NEAR PENFIELD
* AT 6PM WEDNESDAY THE STAGE WAS 10.5 FEET...AND 
  FALLING.
* FLOOD STAGE IS 11.0 FEET. 
* AT 11.0 FEET...FLOOD STAGE IS REACHED. MINOR FLOODING OCCURS. THE 
  RIGHT BANK BEGINS TO OVERFLOW INTO AGRICULTURAL LANDS AND PASTURES.
* THIS CREST COMPARES TO A PREVIOUS CREST OF 11.0 FEET ON FEB 17 2003.
  

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this river flood warning went out at Dec 1, 6:30 AM EST, 21 minutes earlier.

Area forecast discussion, Dec 1, 6:30 AM EST, 21 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
630 AM EST WED DEC 1 2010

.SHORT TERM /TODAY THROUGH FRIDAY/...
LATEST SURFACE ANALYSIS SHOWS A COLD FRONT HAS PUSHED JUST EAST
OF THE FORECAST AREA. THE ASSOCIATED BAND OF RAIN SHOULD ALSO EXIT
EAST BY 4 AM. HOWEVER...EXPECT PATCHY DRIZZLE/LIGHT SPRINKLES TO
CONTINUE FOR MOST AREAS THROUGH THE EARLY MORNING AS LOW CLOUDS
MAY BE SLOW TO CLEAR. SATELLITE SHOWS CLEARING SKIES PUSHING INTO
WESTERN ALABAMA AS A MUCH DRIER AIR MASS ADVECTS IN FROM THE WNW.
EXPECT TO SEE CLEARING FROM WEST TO EAST BY 9 OR 10 AM THIS MORNING.
WRAP AROUND CLOUDS MAY LINGER A BIT LONGER OVER THE FAR NORTH GA
COUNTIES...BUT EVEN THIS AREA SHOULD CLEAR BY THE AFTERNOON IF NOT
SOONER. EXPECT A BREEZY NW WIND FLOW TO SPREAD AN UNSEASONABLY
COLD AIR MASS OVER THE REGION TODAY... HOLDING TODAY'S HIGHS MOSTLY
IN THE 40S...WITH SOME LOWER 50S ACROSS THE SOUTHERN REACHES.
A COLD DOME OF HIGH PRESSURE WILL DRIFT OVER THE STATE TONIGHT.
THE RESULTING CLEAR SKIES AND LIGHT WIND WILL HELP OVERNIGHT LOWS
PLUMMET INTO THE 20S FOR MOST AREAS. AREA RESIDENTS ARE ENCOURAGED
TO PROTECT PETS AND EXPOSED WATER PIPES AS SOME AREA COULD SEE
TEMPS IN THE MID 20S FOR SEVERAL HOURS. AN UPPER DISTURBANCE COULD
BRING SOME BRIEF CLOUDINESS TO NORTH GA ON THURSDAY...BUT NO PRECIP
IS EXPECTED AT THIS TIME. BEHIND THIS DISTURBANCE... EXPECT A
REINFORCING SURGE OF DRY/COLD AIR TO SPREAD IN FROM THE NW AGAIN
ON FRIDAY.

.LONG TERM /FRIDAY NIGHT THROUGH TUESDAY/...
A WEAK COLD FRONT WILL PUSH ACROSS THE STATE SATURDAY NIGHT-EARLY
ON SUNDAY WITH A COLD DOME OF HIGH PRESSURE DIVING DOWN OUT OF
CANADA IN ITS WAKE. MAY SEE A FEW SPRINKLES WITH THE FRONTAL
PASSAGE...BUT NOTHING MEASURABLE EXPECTED AT THIS TIME. BEHIND
THE FRONT... A COLD/DRY NORTHERLY WIND FLOW WILL PREVAIL INTO THE
MIDDLE OF THE WORK WEEK... CONTINUING THE PATTERN OF UNSEASONABLY
COLD TEMPS EACH DAY.

39
&&

AVIATION...
12Z UPDATE...
AVIATION CONDITIONS WILL BE IMPROVING SOON. POST FRONTAL MVFR CIGS
SHOULD ERODE FAIRLY QUICKLY IN THE 13Z-15Z TIME FRAME...THEN VFR
CIGS THROUGH 18Z THU. EXPECT SCT030-035 TO CONTINUE ATL NORTHWARD
INTO THE EARLY AFTERNOON...THEN SKC...UNTIL SCT150-200 AFT 12Z THU
ATL-AHN NORTHWARD. VSBYS VFR THROUGH TAF VALID PERIOD. WINDS
REMAINING 290-320 THROUGH TAF VALID PERIOD ALL SITES. SPEEDS
15G25KTS THROUGH MID AFTERNOON...THEN DECREASING TO LESS THAN 10KTS
BY 00Z. ATL MAY HOLD ONTO 10-12KT WINDS UNTIL AROUND 06Z.

//ATL CONFIDENCE...
12Z UPDATE...
MEDIUM CONFIDENCE ON TIMING OF IMPROVEMENT OF MVFR CIGS TO
VFR...WITH HIGH CONFIDENCE OF VFR CIGS BY 16Z.
HIGH CONFIDENCE ON ALL REMAINING ELEMENTS THROUGH TAF VALID PERIOD.

19
&&

.PRELIMINARY POINT TEMPS/POPS...
ATHENS          46  25  51  29 /  10   0   5   5
ATLANTA         45  28  51  34 /   0   0   5   5
BLAIRSVILLE     40  24  46  26 /  10   0   5   5
CARTERSVILLE    44  25  51  28 /   0   0   5   5
COLUMBUS        50  28  56  33 /   0   0   5   5
GAINESVILLE     44  28  50  33 /  10   0   5   5
MACON           51  25  56  28 /   5   0   5   5
ROME            45  25  52  27 /   0   0   0   5
PEACHTREE CITY  46  25  53  25 /   0   0   5   5
VIDALIA         53  33  56  34 /  10   0   0   5

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

39/19
Hazardous weather outlook, Dec 1, 4:52 AM EST, 1 hour 59 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
452 AM EST WED DEC 1 2010

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-021000-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
452 AM EST WED DEC 1 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA.

.DAY ONE...TODAY AND TONIGHT
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SYNOPSIS...
A DEEP UPPER TROUGH AND ASSOCIATED COLD FRONT WILL MOVE OFF THE
EAST COAST TODAY. MUCH COLDER...DRIER AIR WAS SURGING INTO GEORGIA
FROM THE NORTHWEST EARLY THIS MORNING. CANADIAN HIGH PRESSURE WILL
BUILD INTO THE AREA THROUGH THE REMAINDER OF THE WEEK.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT.

19

In the hours before

Local storm report, Dec 1, 2:42 AM EST, 4 hours 9 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
242 AM EST WED DEC 01 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1218 PM     HAIL             3 SE ROME               34.23N 85.15W
11/30/2010  E0.88 INCH       FLOYD              GA   CO-OP OBSERVER

            COCORAHS SPOTTER REPORTED NICKEL SIZED HAIL 3.4 MI SE OF
            ROME. HAIL WAS ONGOING AT TIME OF REPORT.

1250 PM     TSTM WND DMG     CALHOUN                 34.50N 84.95W
11/30/2010                   GORDON             GA   COUNTY OFFICIAL

            GORDON COUNTY 911 RELAYED A REPORT OF 2 - 3 TREES DOWN IN
            DOWNTOWN CALHOUN.

0120 PM     TSTM WND DMG     1 E TATE                34.42N 84.37W
11/30/2010                   PICKENS            GA   COUNTY OFFICIAL

            PICKENS COUNTY 911 RELAYED A RELAYED A REPORT OF 2 - 3
            TREES DOWN 1 MILE EAST OF TATE.

0335 PM     TSTM WND DMG     BUFORD                  34.12N 84.00W
11/30/2010                   GWINNETT           GA   COUNTY OFFICIAL

            GWINNETT COUNTY 911 RELAYED A REPORT OF 6 HOUSES DAMAGED
            IN THE BUFORD AREA. SIDING AND A ROOF WERE DAMAGED.

0344 PM     TSTM WND DMG     AUBURN                  34.01N 83.83W
11/30/2010                   BARROW             GA   COUNTY OFFICIAL

            BARROW COUNTY 911 RELAYED A REPORT OF TWO TREES DOWN IN
            AUBURN.

0420 PM     TSTM WND DMG     6 WNW JACKSON           33.32N 84.05W
11/30/2010                   BUTTS              GA   EMERGENCY MNGR

            BUTTS COUNTY EMERGENCY MANAGEMENT REPORTED DAMAGE TO MINI
            WAREHOUSES AND A GAS STATION NEAR THE COUNTY LINE ON
            HIGHWAY 42.

0420 PM     TSTM WND DMG     3 SE LOCUST GROVE       33.32N 84.06W
11/30/2010                   HENRY              GA   COUNTY OFFICIAL

            HENRY COUNTY 911 RELAYED REPORTS OF DAMAGE TO A GAS
            STATION PUMP SHELTER ROOF, SEVERAL HOUSES, UTILITY SHEDS,
            AND DOWNED POWERLINES.

0445 PM     TSTM WND DMG     5 S PORTERDALE          33.50N 83.91W
11/30/2010                   NEWTON             GA   COUNTY OFFICIAL

            NEWTON COUNTY 911 REPORTED 3 TREES DOWN ALONG HIGHWAY 162
            NORTH OF ROCKY PLAINS ROAD.

0500 PM     LIGHTNING        5 SE COMMERCE           34.15N 83.40W
11/30/2010                   JACKSON            GA   TRAINED SPOTTER

            COCORAHS OBSERVER REPORTED THAT LIGHTNING DAMAGED HIS
            HOLIDAY AND LAWN LIGHTNING.

0515 PM     TSTM WND DMG     RUTLEDGE                33.63N 83.61W
11/30/2010                   MORGAN             GA   COUNTY OFFICIAL

            MORGAN COUNTY 911 RELAYED REPORT OF TREES DOWN IN THE
            RUTLEDGE AREA.

0534 PM     TSTM WND DMG     6 SSE WATKINSVILLE      33.78N 83.37W
11/30/2010                   OCONEE             GA   COUNTY OFFICIAL

            OCONEE 911 RELAYED REPORT OF A TREE DOWN AT 4300 COLHAM
            FERRY RD.

0534 PM     TSTM WND DMG     WATKINSVILLE            33.86N 83.41W
11/30/2010                   OCONEE             GA   COUNTY OFFICIAL

            OCONEE COUNTY 911 RELAYED A REPORT OF TREES DOWN IN
            WATKINSVILLE.

0710 PM     TSTM WND DMG     4 NE MERIWETHER         33.19N 83.27W
11/30/2010                   HANCOCK            GA   EMERGENCY MNGR

            HANCOCK COUNTY EMERGENCY MANAGEMENT REPORTS 2 TREES AND 1
            POWER LINE DOWNED AT LAKE SINCLAIR.

0712 PM     TSTM WND DMG     UNION POINT             33.61N 83.07W
11/30/2010                   GREENE             GA   COUNTY OFFICIAL

            GREENE COUNTY 911 RELAYED REPORTS OF TREE LIMBS DOWN IN
            THE UNION POINT AREA.

0712 PM     TSTM WND DMG     7 W GRAY                33.01N 83.66W
11/30/2010                   JONES              GA   COUNTY OFFICIAL

            JONES COUNTY 911 RELAYED A REPORT OF TWO TREES DOWN 7
            MILES WEST OF GRAY.

0717 PM     TSTM WND DMG     11 W JEFFERSONVILLE     32.68N 83.53W
11/30/2010                   TWIGGS             GA   COUNTY OFFICIAL

            TWIGGS COUNTY 911 RELAYED REPORT OF TREE LIMBS DOWN ON
            HIGHWAY 129.

0750 PM     TSTM WND DMG     GORDON                  32.88N 83.33W
11/30/2010                   WILKINSON          GA   COUNTY OFFICIAL

            WILKINSON 911 RELAYED REPORT OF THREE TREES DOWN IN THE
            GORDON AREA.

0904 PM     TSTM WND DMG     2 WNW BASTONVILLE       33.32N 82.57W
11/30/2010                   GLASCOCK           GA   COUNTY OFFICIAL

            GLASCOCK COUNTY 911 RELAYED A REPORT OF A DOWNED TREE
            NEAR CENTRAL ROAD AND JOHANNES.

&&

19

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 30, 7:02 PM ESTSevere Thunderstorm WarningFFCBaldwin, Jones28 min
Nov 30, 7:10 PM ESTSevere Thunderstorm WarningFFCBibb, Houston, Twiggs, Wilkinson50 min
Nov 30, 7:15 PM ESTRiver Flood WarningFFCForsyth12 hr
Nov 30, 7:47 PM ESTTornado WarningFFCHancock28 min
Nov 30, 8:04 PM ESTRiver Flood WarningFFCForsyth, Fulton30 hr
Nov 30, 8:53 PM ESTSevere Thunderstorm WarningFFCGlascock, Jefferson, Warren, Washington37 min
Nov 30, 10:00 PM ESTRiver Flood WarningFFCGwinnett, Walton6 hr
Dec 1, 9:48 AM ESTRiver Flood WarningFFCGwinnett4 hr

Nearby

River Flood Warnings in Georgia, 2010Every river flood warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.